# SDR GTIA20111120292

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 23,039 hours, 11,247 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR REQUIRES SERVICE.  FOUND THE AFT RT PASS/CREW DOOR EMER OPERATION CYLINDER CHARGED TO THE PROPER PRESSUERE IAW AMM 52-11-14-200-001.
